# SDR JJBA2010260983

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 27,568 hours, 39,096 cycles
- Engine: Pwa PW123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1713
- Condition: False Indication
- Part time: 906 hours, 1,171 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED MASTER WARNING LIGHT ILLUMINATE IN FLIGHT. THE LIGHT STAYED ON FOR APPROX 5 SECONDS, THERE WAS NO SECONDARY SIGNS OF FIRE , BUT ELECTED TO DIVERT, BOTH SMOKE DETECTORS WERE MEL. MX CREW R & R BOTH SMOKE DETECTORS OPS CHECK SATISFACTORY.
